# SDR 2003FA0000723

- Difficulty date: June 17, 2003
- Submitted: July 23, 2003
- Operation: General aviation
- Aircraft: N5581T
- Make and model: Beech F33A
- Aircraft serial: CE1350
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Control Cable
- Part number: 12527Y6331
- Condition: Broken
- Location: Lt Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED WHEN SETTING FLAP SELECTOR TO 15 DEGREES, INDICATOR STAYED A (0), RIGHT FLAP EXTENDED TO 30 DEGREES AND LEFT FLAP STAYED IN THE UP POSITION AND CIRCUIT BREAKER POPPED.  ON FURTHER INVESTIGATION FOUND THAT FLAP CABLE WAS BROKEN WERE IT CONNECTS TO THE FLAP MOTOR.
